# SDR SCNA98159

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2740 · Stabilizer Control System
- Part: Gearbox
- Part number: 651948218
- Condition: Jammed
- Location: Horiz Stab Trim
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DUE TO REPEATED REPORTS OF THE HORIZONTAL STABILIZER TRIM JAMMING OR BEING INTERMITTENT THE HORIZONTAL STABILIZER TRIM GEARBOX WAS REPLACED.  SHOP FINDINGS ON THE REMOVED GEAR BOX REVEALED THAT THE UNIT WAS JAMMED FROM CORRODED BEARINGS AND EXCESSIVE WATER IN THE SCREW HOUSING.
